# SDR UALA2012092905524

- Difficulty date: September 27, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Chafed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL HANDLE PAN HAS CHAFE MARK.  REMOVED AND REPLACED L4 DOOR EXTERNAL PAN REF SRM 51-40-02 AND CMM 52-11-25.
